# SDR SWAA2022082229153

- Difficulty date: July 13, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 211CW
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT PANEL 211CW FWD/UPPER CORNER IS CRACKED. / [01] REPAIRED DAMAGED AREA AT FLIGHT COMPARTMENT PANEL 211CW REF B737-700 SRM51-70-04-2R-13 PARAGRAPH 4. MATERIAL USED RESIN PO#:1753794.;[02] VERIFIED STEP 1
